MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. POWERPICC PROVENA; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS, INC. POWERPICC PROVENA; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number S1193108D2
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
Single lumen picc [peripherally inserted central catheter] placed on [redacted], xray reports picc is in satisfactory position.Iv team receives a consult on [redacted], the next day, to assess picc due to not flushing or drawing.Xray re-did to confirm placement before giving cathflo.Xray reports picc tip is no longer in satisfactory position.Picc catheter changed out to new picc catheter; xray reports catheter tip is in satisfactory position.Iv team receives a consult on [redacted], the following day, to assess picc due to not flushing or drawing.Rn was concerned on assessment of picc site because there was induration and redness around the dressing site.Picc removed and found that it was kinked at the 4 cm mark.

Brand Name
POWERPICC PROVENA
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key22319290
Report Number22319290
Device Sequence Number21063911
Product Code LJS
UDI-Device Identifier00801741154874
UDI-Public(01)00801741154874
Combination Product (Y/N)N
Initial Reporter StateMO
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/11/2025
Report Date (Section F) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS1193108D2
Device Catalogue NumberS1193108D2
Device Lot NumberREKP1293
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/24/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient Weight99 KG
Date Report Sent to FDA06/11/2025